# SDR ASOA200900260

- Difficulty date: February 26, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 14,893 hours, 10,861 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL STAB LOWER DRAG ANGLE CRACKED (MARKED).   CRACK LENGTH WAS VERIFIED IAW SRM NDTM 51-20-006. LEFT VERTICAL STAB TO FUSELAGE DRAG ANGLE REPAIRED BY COMPLIANCE WITH EC/TC REO 670-55-31-018 IAW REO 670-55-31-018 FOR LEFT SIDE ONLY. RESTORED PROTECTIVE COATING AT REPAIR AREA PER SRM 51-25-01. REFERENCE THE FOLLOWING STEPS OF THIS TASK CARD AND WORK ORDER 111462 EC/TC REO 670-55-31-018  FOR SIGN-OFFS OF INDIVIDUAL TASKS ACCOMPLISHED.
